| Model Number |
U357584 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot numbers were provided for both devices and lot history reviews were performed.For both malfunctions, the devices were not returned to the manufacturer for evaluation.For both malfunctions, the investigations are inconclusive for material rupture.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model u357584 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from various sources.This malfunction involved two patients with no consequences.The age, sex and weight of the two patients were not provided.